# SDR C2XA09IA038

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 24,881 hours, 18,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST-FLIGHT INSPECTION THE CREW REPORTED THAT THE EMERGENCY LIGHTS WERE SLOW TO CHARGE, AND SOME BLINK ON AND OFF.  MX R&R THE NR 3 EMERGENCY LIGHT INVERTER, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
